# SDR DXTA2025062704032

- Difficulty date: June 24, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N150QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9657
- Aircraft time: 10,609 hours, 3,720 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFLIGHT AT FL430, LOUD CONTINUOS NOISE FROM MAIN ENTRY DOOR. OCCAISIONAL LOUD RASPING NOISE. CABIN ALTITUDE WAS STEADY AT 4100', CABIN PSI DIFFERENTIAL WAS HOLDING AT 7.5. NOISE DID NOT START TILL WE REACHED FL430.  CALLED MCC FOR HISTORY. MCC STATED NO RECENT HISTORY PRESENT. GAINED ACCESS TO AIRCRAFT ON THE RAMP. CONNECTED BATTERIES, INSPECTED DOOR SEAL. FOUND DOOR SEAL TO HAVE A LOT OF DIRT AND DEBRIS. THOROUGHLY CLEANED DOOR SEAL. APPLIED DOOR SEAL DRY FILM LUBE. POWERED ON ACFT & APU. PRESSURIZED ACFT WITH APU TO 4DP. NO NOISES OR LEAKS HEARD FROM CABIN. HAD 3RD TECH SPRAY LEAK DETECTOR ON OUTSIDE OF DOOR. NO FAULTS NOTED. DEPRESSURIZED ACFT. OPENED DOOR & INSPECTED AGAIN. NO FAULTS FOUND. CLOSED DOWN, STARTED BOTH ENGINES & PRESSURIZED ACFT TO 5 DP. NO ERRONEOUS SOUNDS OR LEAKS NOTED. HAD 3RD TECH LEAK CHECK THE DOOR. NO FAULTS FOUND, SHUT DOWN ENGINES, APU AND ACFT. INFORMED MCC.  COULD NOT DUPLICATE FAULT. WORK PERFORMED IAW SPM 20-00-00 & MM 21-00-00
